Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
advertise1
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Estro spike and allergic reaction

Arctikz

New member
Newbies
Joined
Sep 26, 2016
Messages
6
Hey guys,

Trying to figure some things out that happen last week which basically mimicked an allergic reaction or kidney function issue from some over the counter compounds I added in.

I am nearing the end of prep and had a recent estrogen spike and electrolyte imbalance according to blood work and my doctor visit. It seems I had an allergic reaction to something I started last week.

I started the following items on Wednesday 10/28.

Vasoburn, synthetine, new brand of yohimbine hcl (enhanced athletics), added in citrulline malate at 5g and beta alaline 2g to my pre workout stack

The estrogen spike I am blaming on the lack of a legit AI obviously (EVOLUTION PEPTIDES exemestane is bunk apparently) and I am trying to narrow down what made everything flare up suddenly. I got flu like symptoms, puffy eyes, pedal edema in my legs, primarily the left leg and overall water retention.

History of event are wednesday, i used Vaso burn overnight, the new yohimbine, adding in the pre workout supps and added in Synthetine post workout before eating my carbs. Over night i had higher than normal cold sweats at night and could barely sleep. Thursday, woke up did cardio with vasoburn on and felt ok, got home, used vasoburn and put a stomach wrap on and went to work. Starting feeling cold and kind of ill towards the end of the day and by about 6 pm, i was pretty ill. I reapplied vasoburn, intended to go to the gym after a meeting but being that i felt so ill, I decided not to workout. I then went to bed, woke up, applied vasoburn and did cardio friday. About an hour after cardio i started to swell up and my eyes go puffy and i could barely function and took the the whole day off work. I decided to drop the new yohimbine thinking it was due to the new brand may have had some kind of issue. Got some flu medicine and felt a bit better. Went to the gym that night, with vasoburn on again and went light because i still felt sick. Got even sicker that night and legs started to swell. Decided to take the day off saturday from cardio so i didnt use vaso burn, felt fine in the morning. went to the gym later that day, no vasoburn, felt fine. Woke up Sunday and felt awesome. Didnt use Vaso burn all day because i decided something was weird about it. I then decided to try using it again on Monday, and BAM everything came back in full force and i got sick at work and legs swelled up, went to see doctor and dropped the vaso burn and got blood work the next morning. Havent used vaso burn since monday and i have not been sick but my leg is still swollen. This leads me to believe that i am allergic to the vasoburn.

Blood work showed mildly high BUN (doc said its not high enough to be concerned), Mildly high potassium and sodium on the low side but within range and estrogen through the roof.

Has anyone had this kind of reaction to vasoburn?

I had also been taking yohimbine at 7.5mg twice daily for two weeks before from Primoforce so I'm not sure that this is what is would be but im not sure? Maybe the yohimbine from vasoburn and the seperate yohimbine were just too much?

I'm again blaming the estrogen levels in general on my exemestane being bad the whole time using it but it must have spiked when i used either a combination of the above products. I wouldnt think something like this would just happen all of the sudden and cause my system to crash like this.

What do you guys think? Do you think any of those items wouldnt mix well with any of my other compounds?

Other compounds i am running are as follow.

Test P - 395/wk
Tren A - 300/ wk
Mast Di - 300 / wk
Winny @ 50 ED
EC Stack
T3 @ 50 ED (Clen every two weeks but wasnt currently running)

Tadalifil @ 15 mg ED Pre-Workout
Exemestane @ 12.5mg ED
Caber @ .5mg E3D

Vitamin C @ 4 g ED
Vitamin B12 @ 10mg ED
COQ12
Fish Oil @ 2 G ED
Glucosimine
Multi vitamin
hawthorne berry
milk thistle


Doctor said add more salt to my diet, less potassium, more water, and lower that estrogen with a pharm grade AI and go get more blood work this week.

I switched to letro at 1.25mg ed for the mean time and already i have dropped 4 pounds of water and feel much better but my leg is still quite a bit swollen.


Any contribution to ideas would be appreciated!
 
Last edited:

Forum statistics

Total page views
511,113,530
Threads
125,422
Messages
2,443,483
Members
156,104
Latest member
Boweezy
Top